# SDR WL7R20130208002

- Difficulty date: February 7, 2013
- Submitted: February 8, 2013
- Operation: Air carrier
- Aircraft: N597JB
- Make and model: Airbus A320-232
- Aircraft serial: 2307
- System (JASC): 2565 · Escape Slide
- Part: Slide Raft
- Part number: D30664309
- Part serial: A9693
- Condition: Fod
- Location: Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

FOD; FOREIGN OBJECT (FOLDING AIDE TIE STRAP) FROM EVACUATION SLIDE/RAFT FWD P/N D30664-309 S/N A9693 LEFT INSTALLED WHEN PACKED WHICH WOULD POSSIBLY PREVENT PROPER INFLATION OF SLIDE.  LAST MAINTENANCE PERFORMED FEBRUARY, 08, 2010.
